Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 431751, 20 pages
http://dx.doi.org/10.1155/2011/431751
Research Article

Stochastic Finite-Time Guaranteed Cost Control of Markovian Jumping Singular Systems

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 17 April 2011; Revised 2 August 2011; Accepted 8 August 2011

Academic Editor: Alexei Mailybaev

Copyright © 2011 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Dai, Singular Control Systems, vol. 118 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. L. Lewis, “A survey of linear singular systems,” Circuits, Systems, and Signal Processing, vol. 5, no. 1, pp. 3–36, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. M. S. Mahmoud, F. M. Al-Sunni, and Y. Shi, “Dissipativity results for linear singular time-delay systems,” International Journal of Innovative Computing, Information and Control, vol. 4, no. 11, pp. 2833–2846, 2008. View at Google Scholar · View at Scopus
  4. J. Y. Ishihara and M. H. Terra, “On the Lyapunov theorem for singular systems,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1926–1930, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. I. Masubuchi, Y. Kamitane, A. Ohara, and N. Suda, “H control for descriptor systems: a matrix inequalities approach,” Automatica, vol. 33, no. 4, pp. 669–673, 1997. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Xia, P. Shi, G. Liu, and D. Rees, “Robust mixed H/H2 state-feedback control for continuous-time descriptor systems with parameter uncertainties,” Circuits, Systems, and Signal Processing, vol. 24, no. 4, pp. 431–443, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Zhang, B. Huang, and J. Lam, “LMI synthesis of H2 and mixed H2/H controllers for singular systems,” IEEE Transactions on Circuits and Systems II, vol. 50, no. 9, pp. 615–626, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Zhang, Y. Xia, and P. Shi, “New bounded real lemma for discrete-time singular systems,” Automatica, vol. 44, no. 3, pp. 886–890, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Sun and Q. Zhang, “Delay-dependent robust stabilization for a class of uncertain singular delay systems,” International Journal of Innovative Computing, Information and Control, vol. 5, no. 5, pp. 1231–1242, 2009. View at Google Scholar · View at Scopus
  10. Z. G. Wu and W. N. Zhou, “Delay-dependent robust stabilization for uncertain singular systems with state delay,” ICIC Express Letters, vol. 1, no. 2, pp. 169–176, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. E. K. Boukas, Control of Singular Systems with Random Abrupt Changes, Communications and Control Engineering Series, Springer, Berlin, Germany, 2008.
  12. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, vol. 332 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2006.
  13. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. K. C. Yao, “Reliable robust output feedback stabilizing computer control of decentralized stochastic singularly-perturbed systems,” ICIC Express Letters, vol. 1, no. 1, pp. 1–7, 2007. View at Publisher · View at Google Scholar
  15. Y. Xia, E. K. Boukas, P. Shi, and J. Zhang, “Stability and stabilization of continuous-time singular hybrid systems,” Automatica, vol. 45, no. 6, pp. 1504–1509, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836–841, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, Article ID 5406129, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. S. K. Nguang, W. Assawinchaichote, and P. Shi, “Robust H-infinity control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach,” IET Control Theory and Applications, vol. 1, no. 4, pp. 893–908, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. G. Wang, Q. Zhang, C. Bian, and V. Sreeram, “H Control for discrete-time singularly perturbed systems with distributional properties,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 4, pp. 1781–1792, 2010. View at Google Scholar · View at Scopus
  21. S. Xu, T. Chen, and J. Lam, “Robust H filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003. View at Publisher · View at Google Scholar · View at Scopus
  22. K. C. Yao and C. H. Hsu, “Robust optimal stabilizing observer-based control design of decentralized stochastic singularly-perturbed computer controlled systems with multiple time-varying delays,” International Journal of Innovative Computing, Information and Control, vol. 5, no. 2, pp. 467–478, 2009. View at Google Scholar · View at Scopus
  23. J. Qiu and K. Lu, “New robust passive stability criteria for uncertain singularly Markov jump systems with time delays,” ICIC Express Letters, vol. 3, no. 3, pp. 651–656, 2009. View at Google Scholar · View at Scopus
  24. R. Amjadifard and M. T. H. Beheshti, “Robust disturbance attenuation of a class of nonlinear singularly perturbed systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 3, pp. 913–920, 2010. View at Google Scholar · View at Scopus
  25. H. J. Kushner, “Finite time stochastic stability and the analysis of tracking systems,” IEEE Transactions on Automatic Control, vol. 11, pp. 219–227, 1966. View at Google Scholar
  26. L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. 12, pp. 54–59, 1967. View at Google Scholar · View at Zentralblatt MATH
  27. F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459–1463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. F. Amato, M. Ariola, and P. Dorato, “Finite-time stabilization via dynamic output feedback,” Automatica, vol. 42, no. 2, pp. 337–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. W. Zhang and X. An, “Finite-time control of linear stochastic systems,” International Journal of Innovative Computing, Information and Control, vol. 4, no. 3, pp. 689–696, 2008. View at Google Scholar · View at Scopus
  30. D. Y. Xin and Y. G. Liu, “Finite-time stability analysis and control design of nonlinear systems,” Journal of Shandong Universituy, vol. 37, pp. 24–30, 2007. View at Google Scholar
  31. G. Garcia, S. Tarbouriech, and J. Bernussou, “Finite-time stabilization of linear time-varying continuous systems,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 364–369, 2009. View at Publisher · View at Google Scholar · View at Scopus
  32. R. Ambrosino, F. Calabrese, C. Cosentino, and G. de Tommasi, “Sufficient conditions for finite-time stability of impulsive dynamical systems,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 861–865, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. S. He and F. Liu, “Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities,” Applied Mathematical Modelling, vol. 35, no. 6, pp. 2631–2638, 2011. View at Publisher · View at Google Scholar
  36. S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequality in Systems and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, 1994.